MathSciNet Relay Station
MathSciNet bibliographic data
MR2595721 35Q35 (35B65 76W05)
Cao, Chongsheng; Wu, Jiahong Two regularity criteria for the 3D MHD equations. J. Differential Equations 248 (2010), no. 9, 2263–2274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement